# SDR UALA2011081604342

- Difficulty date: August 15, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 79,054 hours, 12,721 cycles
- Engine: Pwa PW4060
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 32687929
- Part serial: 65
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

C ADP LOW PRESS LIGHT ILLUMINATED IN AUTO.  EICAS MSG DISPLAYED C HYD DEM PUMP.  ADP PRESS IS NORMAL.  FRM CODE 29-11-54-00.  CREW COMMENTS:  C HYD DEM PUMP EICAS & PRESS LT ON AFTER TAKEOFF.  STAYED ON AFTER SW SELECTED TO ON.  MAINT TEXT:  REPLACED S28 PSI SWITCH AT CENTER HYD MODULE & TRIED ADP RESET, NO HELP.  REPLACED ADP, OPS CHECK GOOD.
